The residual limit sets of Kleinian groups

William Abikoff Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331435

Acta Mathematica, 130, (1), 127-144, 1972.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{william1972the,
  title={The residual limit sets of Kleinian groups},
  author={William Abikoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227499591144},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={127-144},
  year={1972},
}
William Abikoff. The residual limit sets of Kleinian groups. 1972. Vol. 130. In Acta Mathematica. pp.127-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227499591144.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved